MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413510
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during embolization case, the subject coil prematurely deployed inside the catheter shaft.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - updated - no product problem h1 type of reportable event - corrected - no malfunction.H3 device evaluated by mfg ¿updated d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated d4 - gtin - corrected.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked/bent, and the main coil was seen to be kinked/bent.A function inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject coil prematurely deployed inside the catheter shaft.No additional information was received for this complaint.A non- stryker microcatheter used in the procedure was not returned.The reported 'main coil prematurely detached/separated during use' was not confirmed from the visual inspection as the main coil was returned attached to the delivery wire.An assignable cause of procedural factors will be assigned to the as analyzed 'main coil kinked/bent' since this issue is associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of handling damage will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is associated with handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET TETRA 3.5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20076569
Report Number3008881809-2024-00379
Device Sequence Number15080003
Product Code HCG
UDI-Device Identifier07613327578706
UDI-Public(01)07613327578706(17)261017(10)24595170
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413510
Device Lot Number24595170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 CATHETER (NON-STRYKER)
Patient SexUnknown